# SDR QXEA200800006

- Difficulty date: January 2, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 15,667 hours, 15,645 cycles
- System (JASC): 3080 · Ice Detection
- Part: Probe
- Condition: Malfunctioned
- Location: Ice Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX - FLIGHT 2364 - ICE DETECTOR FAIL CAUTION.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE PLACED ON MEL 30-80-2.  AIRCRAFT RETURNED TO SERVICE.  REPLACED NR 2 ICE DETECTOR PROBE.
